# SDR 95ZZZX2052

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50088
- Make and model: Piper PA-31-350
- Aircraft serial: 31805213
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: AN8374D
- Condition: Failed
- Location: Lt Mlg Dr Act
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO COMPLETE 'UP' CYCLE DUE TO FLUID AND PRESSURE LOSS FROM BROKEN AN 387-4D HYDRAULIC FITTING.
